# SDR MALA976565

- Difficulty date: September 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N590MA
- Make and model: Saab 340B
- Aircraft serial: 340B181
- System (JASC): 7602 · Mixture Control
- Part: Condition Lever
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW NOTED PROP RPM ON LT PROPELLER WELL BELOW TAKEOFF SETTING SHORTLY AFTER V1 ROTATION.  RETURNED TO DTW AND ACCOMPLISHED QRH FOR PROP MALFUNCTION.  MAINTENANCE INSPECTED LT CONDITION LEVER RIGGING, FOUND OUT OF RIG, RE-RIGED THE LT CONDITION LEVER IAW 76-10-00-5 SAAB MM.  PERFORMED APR AND PROP OVERSPEED AND PCU HOLD CHECK, MAX RUN CTOT RUNS.  OPS CHECK GOOD.
